# SDR KCSA20250319809

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 86,726 hours, 14,929 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

100233439 - SMOKE CREW REST ENGINE-INDICATING AND CREW-ALERTING SYSTEM ON TAKE OFF, SELF CORRECTED. PERFORMED FIRE SYSTEM TEST. ALL PASSED AND CREW REST SMOKE DETECTORS SELF TEST ALL GOOD IAW B747 AMM 26-13-00.  PERFORMED CONDITIONAL INSPECTION FOR SMOKE OR FUMES IN THE COCKPIT IAW B747 AMM 05-51-56 NO DEFECTS NOTED.
